Department of Mathematics and Statistics
University of South Alabama
Mobile, AL 36688
Tel. (334) 460-6264 (office), (334) 380-9366 (home)

Education: Ph.D., Mathematics, University of Massachusetts, February 1992,

Dissertation: ``Tensor Products and Injectives for Groups of Lie Type''.

Diplom, Mathematics with minor in Physics, Albert-Ludwigs-Universität,

Freiburg, West Germany, August 1986.

Diplomarbeit: ``Auflösbarkeitskriterien für Lie-Algebren mit abelschen
und nilpotenten Summanden''.

M.S., Mathematics, University of Massachusetts, May 1985.

Fields ofAlgebra; in particular Group Theory, Lie Algebras, Representation Theory
Interest: of Algebraic Groups, Finite Groups, and Quantum Groups.

Experience: Assistant Professor, University of South Alabama, 1992 - present.

Visiting Instructor, University of South Alabama, 1991 - 1992.

Teaching Associate, University of Massachusetts, 1986 - 1991.

Teaching Assistant, Albert-Ludwigs-Universität, Freiburg, 1986.

Teaching Assistant, University of Massachusetts, 1984 - 1985.

Publications: The Sum of an Abelian and a Nilpotent Lie Algebra is Solvable,

[German], Results in Mathematics, Vol. 2 (1987), 117-121, MR 88e:17006.

Tensor Products of Modules with Restricted Highest Weights,

Comm. Algebra, 21(10), 3647-3661 (1993).

Reduction Modulo p of some Deligne-Lusztig Characters,

Arch. Math., Vol. 61, 421-433 (1993).

The First Cartan Invariant of a Finite Group of Lie Type for Large p,

J. Algebra, 174, 934-947 (1995).

Loewy Series of Principal Series Representations of Finite Groups

of Lie Type, to appear in J. Algebra.

Generic Patterns for Extensions of Simple Modules for Finite

Chevalley Groups, (preprint).